Skip to content
Includes Expert Content
Meniere's
avatar
Daniell1574 posted:
I have Meniere's and I am also bipolar My medicane has been regulated for my bipolar for a few years The meniere's is somthing that has happened in the last couple of years The Dr called in Buspirone for the ringing in my ears any adjustment to my medication scares me I haven't been able to talk to him about this yet Is this going to mess with my other meds I don't want to get messed up again with my bipolar medication That was 10 years of pure hell Now going through this with my ears and the ringing and losing my hearing and the pressure and balance and dizzy spells are just about enough to drive a girl mad Any insight would also help
Reply
 
avatar
Rod Moser, PA, PhD responded:
Since I do not know the details of your medical history, I really cannot offer you much insight. Balancing your medications is something your doctor must do. While I know you are reluctant to make any changes, this discussion must be with him....I cannot treat you. I am sorry.

Menieres is very difficult to treat, let alone in a patient with bipolar disorder, so sometimes you just have to trust your doctor and follow those recommendation. Tinnitus is annoying, but it will not harm you. The dizzy spells and nausea can be managed by other medications, but Menieres is so unpredictable and must be individually treated.


Helpful Tips

Your Home Black BagExpert
Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
Was this Helpful?
31 of 53 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.